RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1965, Volume 10, Issue 1, Pages 33–50 (Mi tvp436)  

Asymptotic Behaviour of the Distributions of Processes with Independent Increments

V. M. Zolotarev

Moscow

Full text: PDF file (929 kB)

English version:
Theory of Probability and its Applications, 1965, 10:1, 28–44

Bibliographic databases:

Received: 26.09.1964

Citation: V. M. Zolotarev, “Asymptotic Behaviour of the Distributions of Processes with Independent Increments”, Teor. Veroyatnost. i Primenen., 10:1 (1965), 33–50; Theory Probab. Appl., 10:1 (1965), 28–44

Citation in format AMSBIB
\Bibitem{Zol65}
\by V.~M.~Zolotarev
\paper Asymptotic Behaviour of the Distributions of Processes with Independent Increments
\jour Teor. Veroyatnost. i Primenen.
\yr 1965
\vol 10
\issue 1
\pages 33--50
\mathnet{http://mi.mathnet.ru/tvp436}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=189115}
\zmath{https://zbmath.org/?q=an:0134.34001}
\transl
\jour Theory Probab. Appl.
\yr 1965
\vol 10
\issue 1
\pages 28--44
\crossref{https://doi.org/10.1137/1110003}


Linking options:
  • http://mi.mathnet.ru/eng/tvp436
  • http://mi.mathnet.ru/eng/tvp/v10/i1/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:191
    Full text:84
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020